MAUDE Adverse Event Report: MEDINOL LT.D NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LT.D NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 3.0X33 MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Event occurred during post market clinical study, (b)(6).(b)(4).Date of index procedure: (b)(6) 2016.Time to event (days): 0 days.This report is for subject (b)(4), an (b)(6) female participating in the (b)(6) study.The study is a "prospective, post-marketing, nonrandomized, multi-center, single-arm clinical study.This study is designed to collect and analyze additional information about the safety and effectiveness of the nirxcell stent system in the treatment of de novo stenotic lesions in native coronary arteries in the us population".The subject's relevant medical history includes previous percutaneous coronary intervention in 2012, family history of premature coronary artery, atrial fibrillation, diabetes mellitus, hypertension and hypercholesterolemia.The subject's concomitant medications include: heparin, nitroglycerin, aspirin and clopidogrel.On (b)(6) 2016, the subject underwent the index procedure with unsuccessful deployment nirxcell stent in the middle rca.After pre-dilatation the study stent was unable to cross the target lesion and while attempting to pull it back into the guide, the study stent did not pull back and it was dislodged from the delivery system.The delivery system was removed and a second balloon was inserted with stent.In the radial artery, the study stent did not go back through the sheath and started to unravel.Stent embolization occurred; therefore it was deployed in the radial artery.Three non-study stents (2.5x26 mm, 2.5x14 mm, 2.5x14 mm) were implanted in the right coronary artery with a result of 0% residual stenosis with a restoration of timi 3 flow.The case was resolved and the patient recovered.In the investigator's opinion the event of device embolization was considered moderate in intensity, anticipated, related to the study device and unrelated to the study procedure.The sponsor considers the event of device embolization anticipated, related to the study device and possibly related to the index procedure.The above is a summary of the information received at medinol from: (b)(6).
 
Additional Manufacturer Narrative
Device not available for assessment.Waiting for angiograph to arrive.
 
Additional Manufacturer Narrative
Angiographic evaluation performed.No additional information.(b)(4).

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LT.D
8 hartom street beck tech bdg
jerusalem, 97775 08
IS  9777508
MDR Report Key5456019
Report Number3003084171-2016-00001
Device Sequence Number13552340
Product Code MAF
UDI-Device Identifier07290107010924
UDI-Public07290107010924
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/13/2017
Device Model Number3.0X33 MM
Device Catalogue NumberNXL30033US
Device Lot NumberNUS00229
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/31/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/24/2016
Supplement Report FDA Received Date05/02/2016
06/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight71